# SDR BAQA085093

- Difficulty date: March 5, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,073 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 240
- Condition: Inoperative
- Location: Triple Tach
- Part time: 383 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH INDICATOR FOR NR 1 ENGINE NR 2 NEEDLE IS FLUCTUATUING BACK AND FORTH WITH JUST POWER TURN ON. REPLACED WITH SERVICEABLE UNIT.
